# SDR IPXA2021042768686

- Difficulty date: April 27, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,880 hours, 19,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**  DURING PRE-FLIGHT EMER LT 8AT1LO ALERT CAME ON DURING THE EMERGENCY LIGHT TEST.  DEFERRED PER MEL 33-50-4. C/W DMP 33-50-4. M742774 ASSIGNEDREPLACED BATT. EMERGENCY POWER SUPPLY REF AMM 33 51 01 401. OPS NORMAL.
